# SDR ASAA2016071117340

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 1,841 hours, 588 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST SATCOM PROMPT ON FMC.  ACFT GROUNDED.  ACCOMPLISHED SATCOM RESET PROCEDURE IAW QRH.  SATCOM OPS RESTORED NORMAL.
